MathSciNet Relay Station
MathSciNet bibliographic data
MR1814735 35J60 (35B05 35B20 35J65 80A25)
Du, Yihong Exact multiplicity and S-shaped bifurcation curve for some semilinear elliptic problems from combustion theory. SIAM J. Math. Anal. 32 (2000), no. 4, 707–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement